# SDR 2013FA0000766

- Difficulty date: November 12, 2013
- Submitted: December 20, 2013
- Operation: General aviation
- Aircraft: N803RR
- Make and model: Cndair CL6002B16
- Aircraft serial: 5073
- Engine: Ge CF343A2
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Part serial: 00917551
- Condition: Failed
- Location: Nr 1 Main
- Part time: 101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE CREW FOUND THAT THE NR 1 MLG TIRE HAD LOST MOST OF THE TIRE TREAD. THE TIRE ONLY HAD 101 LANDING ON IT WITH .0937 TREAD REMAINING.
